# SDR I5EA201710090001

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-800
- Aircraft serial: 35070
- Aircraft time: 34,175 hours, 13,104 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Inoperative
- Location: Rt Recirc
- Part time: 34,175 hours, 13,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT RECIRCULATION FAN INOPERATIVE, PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56, SMOKE & FUMES IN CABIN.
